# SDR 0103119922

- Difficulty date: July 12, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M1-CHECK IN ATL, STATION 579 FRAME REINFORCEMENT STRAPS 2800206-8 AND -9 WERE CUT FOR ACCESS AT LOCATION BETWEEN L-28 LT AND L-29 RT.  ADDITIONAL DAMAGE WAS FOUND AT L-24 RT ON STRAP 2800206-8.  THE EA 99-181344 (LOG PAGE 1640709) PROVIDES A SPLICE REPAIR AT TWO LOCATIONS.
